# SDR SWAA2022061412131

- Difficulty date: May 26, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 19,718 hours, 9,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A7502
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H TRANSITION ANGLE AT STA. 727A SHOWS SIGNS OF CORROSION / [01] REMOVED DAMAGED SECTION FROM STA TO 727+4 TO 727E+12; FABRICATED; ALODINED; AND PRIMED REPAIR PARTS IAW SRM 53-00-53-2R-6. INSTALLATION OF REPAIR PARTS REQUIRED.;[02] INSTALLED REPAIR PART PER SRM 53-00-53-2R-5.;[03] VERIFIED INSTALLED REPAIR PART PER SRM 53-00-53-2R-5.;[04] INSTALLED BONDED NUTPLATES ON 03 JUN AT 09:00AM ON RT TRANSITION ANGLE PER SRM 51-40-10.
